# SDR SWAA2021120141296

- Difficulty date: November 5, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK WEB HAS A CRACK LOCATED AT BS 663+2', RBL 40.   NO ALLOWABLE LIMITS FOUND IN SRM 51-10-02-0G-0 AND REPAIRED IAW SRM 53-40-51-2R-2 REPAIR 2.
